RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sistemy i Sredstva Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sistemy i Sredstva Inform., 2015, Volume 25, Issue 1, Pages 127–141 (Mi ssi397)  

On convergence of random sums of independent random vectors to multivariate generalized variance-gamma distributions

A. Yu. Korchagin

Faculty of Computational Mathematics and Cybernetics, M. V. Lomonosov Moscow State University, 1-52 Leninskiye Gory, GSP-1, Moscow 119991, Russian Federation

Abstract: The purpose of this work is to describe the conditions for convergence of the distributions for sums of a random number of independent not necessarily identically distributed multivariate random variables to multivariate normal variance-mean mixtures, in particular, to multivariate generalized variance-gamma distributions.

Keywords: random sum; multivariate normal variance-mean mixture; multivariate generalized hyperbolic distribution; multivariate generalized variance-gamma distribution; generalized inverse Gaussian distribution; generalized gamma distribution.

DOI: https://doi.org/10.14357/08696527150108

Full text: PDF file (321 kB)
References: PDF file   HTML file

Received: 02.03.2015

Citation: A. Yu. Korchagin, “On convergence of random sums of independent random vectors to multivariate generalized variance-gamma distributions”, Sistemy i Sredstva Inform., 25:1 (2015), 127–141

Citation in format AMSBIB
\Bibitem{Kor15}
\by A.~Yu.~Korchagin
\paper On convergence of random sums of independent random vectors to multivariate generalized variance-gamma distributions
\jour Sistemy i Sredstva Inform.
\yr 2015
\vol 25
\issue 1
\pages 127--141
\mathnet{http://mi.mathnet.ru/ssi397}
\crossref{https://doi.org/10.14357/08696527150108}
\elib{https://elibrary.ru/item.asp?id=23875698}


Linking options:
  • http://mi.mathnet.ru/eng/ssi397
  • http://mi.mathnet.ru/eng/ssi/v25/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Системы и средства информатики
    Number of views:
    This page:126
    Full text:42
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020